RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 3, Pages 407–413 (Mi mz1296)  

This article is cited in 5 scientific papers (total in 6 papers)

On a class of graphs without 3-stars

A. A. Makhnev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: M. Numata described edge regular graphs without 3-stars. All $\mu$-subgraphs of these graphs are regular of the same valency. We prove that a connected graph without 3-stars all of whose $\mu$- subgraphs are regular of valency $\alpha>0$ is either a triangular graph, or the Shläfli graph, or the icosahedron graph.

DOI: https://doi.org/10.4213/mzm1296

Full text: PDF file (355 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:3, 357–362

Bibliographic databases:

UDC: 519.14
Received: 18.04.1996

Citation: A. A. Makhnev, “On a class of graphs without 3-stars”, Mat. Zametki, 63:3 (1998), 407–413; Math. Notes, 63:3 (1998), 357–362

Citation in format AMSBIB
\Bibitem{Mak98}
\by A.~A.~Makhnev
\paper On a class of graphs without 3-stars
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 3
\pages 407--413
\mathnet{http://mi.mathnet.ru/mz1296}
\crossref{https://doi.org/10.4213/mzm1296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631877}
\zmath{https://zbmath.org/?q=an:0915.05098}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 3
\pages 357--362
\crossref{https://doi.org/10.1007/BF02317782}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100011}


Linking options:
  • http://mi.mathnet.ru/eng/mz1296
  • https://doi.org/10.4213/mzm1296
  • http://mi.mathnet.ru/eng/mz/v63/i3/p407

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kabanov, “On graphs without crowns with regular $\mu$-subgraphs”, Math. Notes, 67:6 (2000), 736–742  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. V. Kabanov, A. A. Makhnev, D. V. Paduchikh, “On Crown-Free Graphs with Regular $\mu$-Subgraphs, II”, Math. Notes, 74:3 (2003), 375–384  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. V. Kabanov, A. A. Makhnev, D. V. Paduchikh, “Grafy bez 3-koron s nekotorymi usloviyami regulyarnosti”, Tr. IMM UrO RAN, 14, no. 4, 2008, 53–69  mathnet  elib
    4. Makhnev A.A., Paduchikh D.V., “On Graphs in Which Each Mu-Subgraph Is a Pentagon”, Dokl. Math., 81:2 (2010), 251–254  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
    6. V. V. Kabanov, A. V. Mityanina, “Claw-free strictly Deza graphs”, Sib. elektron. matem. izv., 14 (2017), 367–387  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:237
    Full text:59
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019